Journal article icon

Journal article

On the Brun-Titchmarsh theorem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/aa157-3-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ACTA ARITHMETICA
Volume:
157
Issue:
3
Pages:
249-296
Publication date:
2013-01-01
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
URN:
uuid:6cfbf6cd-0643-4d63-8efd-48da0b22795d
Source identifiers:
404764
Local pid:
pubs:404764

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP